# SDR R61A201401280168

- Difficulty date: January 28, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 17006022401
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT WING CORROSION AT TWO LOCATIONS ON FUEL LINES UNDER FUEL PANEL 521EB. MX R & R FUEL TUBES IAW AMM 20-10-13.
